MathSciNet Relay Station
MathSciNet bibliographic data
MR1600636 54E35 (18B30 54B30 68Q55)
Bonsangue, M. M.; van Breugel, F.; Rutten, J. J. M. M. Generalized metric spaces: completion, topology, and powerdomains via the Yoneda embedding. Theoret. Comput. Sci. 193 (1998), no. 1-2, 1–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement